Topologies associated to some decision statistical functions
Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 49-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_1_49_60,
author = {Vasile Preda},
title = {Topologies associated to some decision statistical functions},
journal = {Colloquium Mathematicum},
pages = {49--60},
year = {1981},
volume = {45},
number = {1},
doi = {10.4064/cm-45-1-49-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-49-60/}
}
Vasile Preda. Topologies associated to some decision statistical functions. Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 49-60. doi: 10.4064/cm-45-1-49-60
Cité par Sources :